Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had hit on head. Feeling dizzy and nausea. Getting headache, unbalanced tendencies and fatigued. Worrisome

I was playing volleyball on Tuesday night and was hit quite hard by the ball on the head. Was quite dizzy for a moment after and felt a bit nauseous. Went home, slept well, woke up with a bad headache and was quite fatigued all day with unbalanced tendencies and spaciness. It is now 3 days after and I still have a headache and frequent bouts of nausea .
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  820
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome.
headache , nausea are usual pointers to brain injury, especially after history of trauma.
why take risks? pl. seee your doc to rule out something serious,
as online evaluation is not possible.
and keep me posted.
can take a paracetamol/ acetaminophen tablet for headache,and chewable ondansetron 4mg for nausea till then..
good luck
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor